Symmetry breaking for a class of semilinear elliptic problems
P.N. Srikanth
Tata Institute of Fundamental Research, P.O. Box 1234, Bangalore-560 012, India
Abstract
In this article we consider the problem
where is an annulus and . We prove there is always a break of symmetry along the branch of radial solutions if the thickness of is sufficiently small.
Résumé
Dans cet article, nous considérons le problème
ou est un anneau et . Nous montrons qu’il y a toujours une casse de symétrie dans la branche des solutions radiales, si l’épaisseur de est suffisamment petite.
Cite this article
P.N. Srikanth, Symmetry breaking for a class of semilinear elliptic problems. Ann. Inst. H. Poincaré Anal. Non Linéaire 7 (1990), no. 2, pp. 107–112
DOI 10.1016/S0294-1449(16)30301-8